Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On necessary and sufficient conditions for the convergence of the renewal density


Author: Walter L. Smith
Journal: Trans. Amer. Math. Soc. 104 (1962), 79-100
MSC: Primary 60.70
DOI: https://doi.org/10.1090/S0002-9947-1962-0137178-4
MathSciNet review: 0137178
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] David Blackwell, Extension of a renewal theorem, Pacific J. Math. 3 (1953), 315–320. MR 0054880
  • [2] S. Bochner and K. Chandrasekharan, Fourier Transforms, Annals of Mathematics Studies, no. 19, Princeton University Press, Princeton, N. J.; Oxford University Press, London, 1949. MR 0031582
  • [3] Willy Feller, On the integral equation of renewal theory, Ann. Math. Statistics 12 (1941), 243–267. MR 0005419
  • [4] William Feller and S. Orey, A renewal theorem, J. Math. Mech. 10 (1961), 619–624. MR 0130721
  • [5] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
  • [6] Walter L. Smith, Asymptotic renewal theorems, Proc. Roy. Soc. Edinburgh. Sect. A. 64 (1954), 9–48. MR 0060755
  • [7] Walter L. Smith, Extensions of a renewal theorem, Proc. Cambridge Philos. Soc. 51 (1955), 629–638. MR 0071660
  • [8] -, Contributions to Probability and Statistics, pp. 396-413, Stanford Univ. Press, Stanford, Calif., 1960.
  • [9] Walter L. Smith, On some general renewal theorems for nonidentically distributed variables, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 467–514. MR 0133890
  • [10] Sven Täcklind, Fourieranalytische Behandlung vom Erneuerungsproblem, Skand. Aktuarietidskr. 28 (1945), 68–105 (German). MR 0013838
  • [11] E. C. Titchmarsh, Theory of fourier integrals, 2nd. ed., Oxford University Press, Oxford, 1948.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.70

Retrieve articles in all journals with MSC: 60.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137178-4
Article copyright: © Copyright 1962 American Mathematical Society